# SDR SWAA2025122354264

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 44,978 hours, 21,015 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU LOW OIL PRESSURE LIGHT ILLUMINATED.  APU SHUTDOWN AUTOMATICALLY FC.  OK TO CONTINUE IAW MEL 49-1-01 SP1.   R & R APU LOW OIL PRESSURE SWITCH IAW AMM 49-94-22, OPS CHKD GOOD.
